Access count of this item: 85

Files in This Item:
File Description SizeFormat 
0275-3.pdf179.23 kBAdobe PDFView/Open
Title: 乱流におけるダイアグラム法 (I) (統計流体力学の研究)
Authors: 吉澤, 徴  KAKEN_name
Author's alias: YOSHIZAWA, AKIRA
Issue Date: Jul-1976
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 275
Start page: 54
End page: 56
Appears in Collections:Study on Statistical Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.